MathSciNet Relay Station
MathSciNet bibliographic data
MR3000483 17B20 (17B70)
Reeder, Mark; Levy, Paul; Yu, Jiu-Kang; Gross, Benedict H. Gradings of positive rank on simple Lie algebras. Transform. Groups 17 (2012), no. 4, 1123–1190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement